Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Gröbner bases, local cohomology and reduction number


Author: Ngô Viêt Trung
Journal: Proc. Amer. Math. Soc. 129 (2001), 9-18
MSC (1991): Primary 13P10; Secondary 13D45
Published electronically: June 21, 2000
MathSciNet review: 1695103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: D. Bayer and M. Stillman showed that Gröbner bases can be used to compute the Castelnuovo-Mumford regularity which is a measure for the vanishing of graded local cohomology modules. The aim of this paper is to show that the same method can be applied to study other cohomological invariants as well as the reduction number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13P10, 13D45

Retrieve articles in all journals with MSC (1991): 13P10, 13D45


Additional Information

Ngô Viêt Trung
Affiliation: Institute of Mathematics, Box 631, Bò Hô, Hanoi, Vietnam
Email: nvtrung@hn.vnn.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05503-9
PII: S 0002-9939(00)05503-9
Keywords: Local cohomology, initial ideal, Borel-fixed ideal, reduction number
Received by editor(s): December 9, 1998
Received by editor(s) in revised form: March 11, 1999
Published electronically: June 21, 2000
Additional Notes: The author is partially supported by the National Basic Research Program
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society